# SDR SWAA2022011753556

- Difficulty date: December 15, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PNL # 120CF FWD; L/H AND R/H SIDES TOP SKIN UNDER CAP STRIPS IS CORRODED THE LENGTH AND WIDTH OF PNL AS MARKED ; / [01] VERIFIED LIMITS; CORROSION LENGTH EXCEEDS 20' OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIGURE 102.; [02] VERIFIED MATERIAL FOR NEW FLOOR PANEL; 2024-T3 .071' ATAG A106977 IAW AMM 25-52-01-201-801 SECTION C; [03] VERIFIED STEPS 1 AND 2; [04] FACBRICATED REPLACEMENT FLOOR PANEL IAW AMM 52-52-01-201-801 SECTION F.; [05] VERIFIED ITEM 4  OK TO TREAT AND PRIME; [06] APPLIED CHEMICAL CONVERSION AND PRIMER TO LOWER SURFACE OF FLOOR PANEL IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.; [07] VERIFIED LIMITS; CORROSION LENGTH EXCEEDS 20' OUT OF LIMITS; FACBRICATED REPLACEMENT FLOOR PANEL; APPLIED CHEMICAL CONVERSION AND PRIMER TO LOWER SURFACE FOR FWD CARGO FLOOR PANEL 120CF. SEE ABOVE FOR COMPLETED WORK.; [08] VERIFIED STEPS 6 AND 7 AUDIT CW
